# SDR ASAA2015011010194

- Difficulty date: January 10, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 24,159 hours, 7,379 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Malfunctioned
- Location: Hf 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HF 1 FREQUENCY INDICATOR WILL SHOW "FAIL" SHORTLY AFTER SETTING FREQUENCY.  RADIO WORKS FINE.  ACFT GROUNDED.  VERIFIED, CYCLED VHF 1 COMM CIRCUIT BREAKER FAULT WENT AWAY. ACCOMPLISHED HF BITE REF FIM 23-11, TASK 801, NO FAULTS, NO HISTORY PAST 30 DAYS.  CONTROL INPUT FAIL PROBLEM INTERMITTEN REF FIM 23-11, TASK 802.
